CureZone   Log On   Join
Re: seriphos for 3-4am high cortisol??
 
Aerose91 Views: 7,964
Published: 9 years ago
 
This is a reply to # 2,066,856

Re: seriphos for 3-4am high cortisol??


For what it's worth, if your having trouble with seriphos maybe best to discontinue it and find another route. I am a rare case- but taking seriphos has been the worst experience of my life. I took 1 pill nearly 6 weeks ago and today I'm a having blood work done to see if it shut down my pituitary, thyroid and adrenals and may now need lifelong hormone replacement. More stuff has happened but I won't share it here.
I would give anything to go back to the day before I took that pill. Im just saying, if its not working for you your body probably doesn't like it so listen to it and move on. There's something else out there for u.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

5.063 sec, (1)